DOI QR코드

DOI QR Code

A FIXED POINT APPROACH TO THE STABILITY OF THE QUADRATIC AND QUARTIC TYPE FUNCTIONAL EQUATIONS

  • Jin, Sun-Sook (Department of Mathematics Education Gongju National University of Education) ;
  • Lee, Yang-Hi (Department of Mathematics Education Gongju National University of Education)
  • Received : 2019.05.14
  • Accepted : 2019.08.13
  • Published : 2019.08.15

Abstract

In this paper, we investigate the generalized Hyers-Ulam stability of the quadratic and quartic type functional equations $$f(kx+y)+f(kx-y)-k^2f(x+y)-k^2f(x-y)-2f(kx)\\{\hfill{67}}+2k^2f(x)+2(k^2-1)f(y)=0,\\f(x+5y)-5f(x+4y)+10f(x+3y)-10f(x+2y)+5f(x+y)\\{\hfill{67}}-f(-x)=0,\\f(kx+y)+f(kx-y)-k^2f(x+y)-k^2f(x-y)\\{\hfill{67}}-{\frac{k^2(k^2-1)}{6}}[f(2x)-4f(x)]+2(k^2-1)f(y)=0$$ by using the fixed point theory in the sense of L. $C{\breve{a}}dariu$ and V. Radu.

References

  1. S. Abbaszadeh, Intuitionistic fuzzy stability of a quadratic and quartic functional equation, Int. J. Nonlinear Anal. Appl., 1 (2010), 100-124.
  2. J. Baker, A general functional equation and its stability, Proc. Natl. Acad. Sci., 133 (2005), no. 6, 1657-1664.
  3. L. Cadariu and V. Radu, Fixed points and the stability of quadratic functional equations, An. Univ. Timisoara Ser. Mat.-Inform., 41 (2003), 25-48.
  4. L. Cadariu and V. Radu, On the stability of the Cauchy functional equation: a fixed point approach, Iteration Theory, Grazer Mathematische Berichte, Karl-Franzens-Universitaet, Graz, Graz, Austria, 346 (2004), 43-52.
  5. J. B. Diaz and B. Margolis, A fixed point theorem of the alternative for contractions on a generalized complete metric space, Bull. Amer. Math. Soc., 74 (1968), 305-309.
  6. P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl., 184 (1994), 431-436.
  7. M. E. Gordji, S. Abbaszadeh, and C. Park, On the stability of a generalized quadratic and quartic type functional equation in quasi-Banach spaces, J. Inequal. Appl., 2009 (2009), Article ID 153084, 26 pages.
  8. M. E. Gordji, H. Khodaei, and H. M. Kim, Approximate quartic and quadratic mappings in quasi-Banach spaces, Int. J. Math. Math. Sci., 2011 (2011), Article ID 734567, 18 pages.
  9. M. E. Gordji, M. B. Savadkouhi, and C. Park, Quadratic-quartic functional equations in RN-spaces, J. Inequal. Appl., 2009 (2009), Article ID 868423. 14pages.
  10. D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. USA, 27 (1941), 222-224.
  11. H.-M. Kim, On the stability problem for a mixed type of quartic and quadratic functional equation, J. Math. Anal. Appl., 324 (2006), 358-372.
  12. Y.-H. Lee and S.-M. Jung, Generalized Hyers-Ulam stability of some cubic-quadratic-additive type functional equations, prepared.
  13. Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc., 72 (1978), 297-300.
  14. S. M. Ulam, Problems in Modern Mathematics, Wiley, New York, 1964.
  15. Z.Wang and P. K. Sahoo, Stability of the generalized quadratic and quartic type functional equation in non-Archimedean fuzzy normed spaces, J. Appl. Anal. Comput., 6 (2016), 917-938.
  16. T. Z. Xu, J. M. Rassias, and W. X. Xu, A generalized mixed quadratic-quartic functional equation, Bull. Malays. Math. Sci. Soc., 35 (2012), no.3, 633-649.